# SDR SWAA2016111609732

- Difficulty date: November 6, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 35,306 hours, 20,934 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6550821
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD GROUND SPOILER DELAMINATED ON LOWER SKIN.  R&R SPOILER PER SRM.
